# SDR AUS20031080

- Difficulty date: October 28, 2003
- Submitted: November 3, 2003
- Operation: General aviation
- Make and model: Cessna 402C
- Engine: Cont TSIO520VB
- Propeller: Mcauly 3AF32C505
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 51220031
- Condition: Debonded
- Location: Lt Wing
- Part time: 16,177 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT WING LEADING EDGE SKIN DISBONDED.
